# SDR DALA2024032703844

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 113,204 hours, 16,356 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: UNKNOWN
- Condition: Loose
- Location: Door Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 1L MAIN ENTRY/SERVICE DOOR ARMED INDICATORS. CORRECTIVE ACTION: FOUND ARMED LIGHT INDICATOR LIGHT SWITCH LOOSE AND TIGHTENED SAME OPS CHECK NML. PER B767-300 AMM 52-73. (0263840)
